Least Squares Skew Bisymmetric Solution for a Kind of Quaternion Matrix Equation

Abstract:

Article Preview

In this paper, by using the Kronecker product of matrices and the complex representation of quaternion matrices, we discuss the special structure of quaternion skew bisymmetric matrices, and derive the expression of the least squares skew bisymmetric solution of the quaternion matrix equation AXB =C with the least norm.

Info:

Periodical:

Edited by:

Shaobo Zhong, Yimin Cheng and Xilong Qu

Pages:

190-194

DOI:

10.4028/www.scientific.net/AMM.50-51.190

Citation:

S. F. Yuan and H. D. Cao, "Least Squares Skew Bisymmetric Solution for a Kind of Quaternion Matrix Equation", Applied Mechanics and Materials, Vols. 50-51, pp. 190-194, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.